# SDR FDEA201502030423

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 533 hours, 23,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035A
- Part serial: 0388
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, EMERGENCY POWER RESERVOIR BOTTLE PRESSURE READS ZERO PSI.  R & R THE EMERGENCY POWER RESERVOIR IAW MM 52-11-30-4.
